Gateaux Differentiable Norms in Musielak-Orlicz Spaces
Mathematica balkanica, Tome 20 (2006) no. 3-4, p. 299
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2006_20_3-4_a4,
author = {R. Maleev,B.Zlatanov},
title = {Gateaux {Differentiable} {Norms} in {Musielak-Orlicz} {Spaces}},
journal = {Mathematica balkanica},
pages = {299},
year = {2006},
volume = {20},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2006_20_3-4_a4/}
}
R. Maleev,B.Zlatanov. Gateaux Differentiable Norms in Musielak-Orlicz Spaces. Mathematica balkanica, Tome 20 (2006) no. 3-4, p. 299. http://geodesic.mathdoc.fr/item/MABA_2006_20_3-4_a4/